American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Michael Gilpin and Robert Shelton. Forced differences between terms of subsequences of integer sequences . Proc. Amer. Math. Soc. 88 (1983) 569-578. MR 702277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] H. Weizsäcker. The nonexistence of ``liftings'' for arithmetic density . Proc. Amer. Math. Soc. 86 (1982) 692-693. MR 674107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. G. Leavitt and Albert A. Mullin. Primes differing by a fixed integer . Math. Comp. 37 (1981) 581-585. MR 628716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lynn E. Garner. On the Collatz $3n+1$ algorithm . Proc. Amer. Math. Soc. 82 (1981) 19-22. MR 603593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Richard K. Guy and J. L. Selfridge. Corrigendum to: ``What drives an aliquot sequence?'' [Math. Comp. {\bf 29} (1975), 101--107;\ MR {\bf 52} \#5542] . Math. Comp. 34 (1980) 319-321. MR 551309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph L. Gerver and L. Thomas Ramsey. Sets of integers with nonlong arithmetic progressions generated by the greedy algorithm . Math. Comp. 33 (1979) 1353-1359. MR 537982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seppo Pajunen. Errata: ``Density bounds for the sum of divisors function'' (Math. Comp. {\bf 26} (1972), 773--777) by C. R. Wall, P. L. Crews and D. B. Johnson . Math. Comp. 31 (1977) 616. MR 0427251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Hanson, J. M. Steele and F. Stenger. Distinct sums over subsets . Proc. Amer. Math. Soc. 66 (1977) 179-180. MR 0447167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. H. Diananda and M. V. Subbarao. On the Schnirelmann density of the $k$-free integers . Proc. Amer. Math. Soc. 62 (1977) 7-10. MR 0435024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph L. Gerver. The sum of the reciprocals of a set of integers with no arithmetic progression of $k$ terms . Proc. Amer. Math. Soc. 62 (1977) 211-214. MR 0439796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Samuel S. Wagstaff. The Schnirelmann density of the sums of three squares . Proc. Amer. Math. Soc. 52 (1975) 1-7. MR 0379425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Erdős, R. L. Graham, I. Z. Ruzsa and E. G. Straus. On the prime factors of $(\sp{2n}\sb{n})$ . Math. Comp. 29 (1975) 83-92. MR 0369288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David G. Cantor. On sum-free subsequences . Proc. Amer. Math. Soc. 43 (1974) 67-68. MR 0374078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. Thanigasalam. On certain sequences of integers . Trans. Amer. Math. Soc. 200 (1974) 199-205. MR 0354605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. H. Diananda. The Schnirelmann density of the $(k,\,2)$-integers . Proc. Amer. Math. Soc. 39 (1973) 462-464. MR 0376598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. L. G. Choi. On sequences containing at most $3$ pairwise coprime integers . Trans. Amer. Math. Soc. 183 (1973) 437-440. MR 0327710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Samuel S. Wagstaff. Sequences not containing an infinite arithmetic progression . Proc. Amer. Math. Soc. 36 (1972) 395-397. MR 0308074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Charles R. Wall, Phillip L. Crews and Donald B. Johnson. Density bounds for the sum of divisors function . Math. Comp. 26 (1972) 773-777. MR 0327700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles R. Wall. Density bounds for Euler's function . Math. Comp. 26 (1972) 779-783. MR 0327701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1